About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2009 (2009), Article ID 494829, 20 pages
http://dx.doi.org/10.1155/2009/494829
Research Article

A Subgrid Model for the Time-Dependent Navier-Stokes Equations

Faculty of Science, Xi'an Jiaotong University, Shanxi 710049, China

Received 22 November 2008; Revised 5 May 2009; Accepted 25 June 2009

Academic Editor: Weimin Han

Copyright © 2009 Yan Zhang and Yinnian He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yan Zhang, and Yinnian He, “Assessment of subgrid-scale models for the incompressible Navier-Stokes equations,” Journal Of Computational And Applied Mathematics, vol. 234, no. 2, pp. 593–604, 2010. View at Publisher · View at Google Scholar
  • Keith J. Galvin, “New subgrid artificial viscosity Galerkin methods for the Navier-Stokes equations,” Computer Methods In Applied Mechanics And Engineering, vol. 200, no. 1-4, pp. 242–250, 2011. View at Publisher · View at Google Scholar